# SDR RAIA201103280005

- Difficulty date: March 28, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 16,523 hours, 15,564 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT AN EICAS LANDING GEAR AIR FAIL MESSAGE.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LT MLG WOW SENSOR.  SYSTEM OPS CHECKED GOOD.
